Bloch Varieties of higher-dimensional periodic Schrödinger Operators


Klauer, Alexander ; Schmidt, Martin Ulrich



Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Journal of Applied Analysis : JAA
Volume: 15
Issue number: 1
Page range: 33-46
Place of publication: Berlin [u.a.]
Publishing house: de Gruyter
ISSN: 1425-6908
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item